# SDR LR7A03003

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 34,775 hours, 20,748 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 33257062
- Condition: Cracked
- Location: Ows 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB0521 FOUND RH FLAP TRACK RIB STIFFENER FITTING CRACKED 2.0 IN. IN LOWER FLANGE AT RH OWS 28, FS 598, WL 257.REPLACED FITTING IAW SRM SMP 583 51-70 AND DWG 3325706.  NR 0115.
